MathSciNet Relay Station
MathSciNet bibliographic data
MR312566 60G45 (60G50 60J65)
Rosencrans, Steven; Sawyer, Stanley An extremal property of independent random variables. Proc. Amer. Math. Soc. 36 (1972), 552–556.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement